MAUDE Adverse Event Report: WARSAW ORTHOPEDIC, INC. VOYAGER FENESTRATED SCREWS; DISPENSER, CEMENT

WARSAW ORTHOPEDIC, INC. VOYAGER FENESTRATED SCREWS; DISPENSER, CEMENT
Model Number 6550202
Medical Device Problem Codes Leak/Splash (1354); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis: part # 6550202; lot # k24m6065 visual inspection confirmed cement leakage on the fns tip.The leakage likely resulted from a failed attempt to deliver the cement into the vertebral body.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
E1: initial reporter details are unknown g2: country of origin is japan medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy at th12 for thoracic vertebral fracture.It was reported that cement was filled after screw insertion.Partial leakage to the screw head during cement filling.There were no patient symptoms reported.There were no further complications reported regarding the event.Additional information was received that after inserting the screw, a delivery guide with a tip was attached, and filled 1cc of cement with the delivery device.After 3 minutes, when the delivery guide was removed, part of the cement was attached to the screw head and the tip of the tip.It was not a leak that could be confirmed in the image.Guide wire has also passed, the axis was captured, the green line of the delivery guide was below the black line of the extender, and there was no problem.Additional information was received that there was no malfunction with the cement.
 
Additional Manufacturer Narrative
H6: annex a code correction.A050701 code is now not considered as there were no problems with the connection of screw and fns tip.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VOYAGER FENESTRATED SCREWS
Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22607541
Report Number1824199-2025-00005
Device Sequence Number5494523
Product Code KIH
UDI-Device Identifier00763000211035
UDI-Public(01)00763000211035(17)330404(10)H6044657
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6550202
Device Catalogue Number6550202
Device Lot NumberK24M6065
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer07/28/2025
10/06/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/22/2025
10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown